# SDR USAA2011070700002

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 74,970 hours, 46,367 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 2407
- Condition: Faulty
- Location: Cockpit
- Part time: 55,700 hours, 37,987 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO PDX, FLAPS STAYED AT 10 DEGREES WITH HANDLE AT 15.  WHILE ACCOMPLISHING QRH PROCEDURES, FLAPS STAYED AT 15 DEGREES WITH HANDLE AT 25.  NO ASSYMETRY WAS NOTED.  CREW ABORTED APPROACH, BURNED OFF SOME ADDITIONAL FUEL TO REDUCE THE LANDING WEIGHT AND MADE A SAFE LANDING ON RUNWAY 28R.  THE CREW WAS ABLE TO RECYCLE THE FLAPS TO 40 DURING TAXI IN.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  RAN FLAPS ON GROUND SEVERAL TIMES.  OPS CHECK NORMAL.  REF: AMM 27-58-41-004-001 AND 27-58-41-404-004.
